I have been using retin-a .1% micro for slightly over three months now, for moderate acne vulgaris. It has completely cleared my face up, but has left my face with a pink/red tone, very similar to that of a mild sunburn. It is only in the area where I have been applying retin-a. Is there any ways to revert back to my normal skin tone? Preferably without discontinuing retin-a usage?
How to Reduce Redness from Retin-A Usage?
Doctor Answers (1)
Retin A caused inflamatory reaction in the dermis which causes the renewal of collagen and elastin in the skin.
If you are having major problems with redness you can use over the counter cortisone for short peroid of time. Obaji also has TOLERENE which decrease the redness
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.